# SDR RAIA2010022400001

- Difficulty date: February 24, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 24,107 hours, 22,936 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 403920
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, THE CREW RECEIVED A ENG 2 BLEED LEAK MESSAGE ON THE EICAS.  UPON INSPECTION, MAINTENANCE FOUND THAT ONE OF THE PNEUMATIC DUCT HAD BECOME DISCONNECTED.  MAINTENANCE REMOVED AND REPLACED THE BLEED O-RINGS AND RECONNECTED THE JOINT.  FOLLOW ON OPERATIONAL CHECK OF THE BLEED SYSTEM PROVED A GOOD FIX.
